# SDR UPS07650990

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 7300 · Engine Fuel and Control
- Part: Ecu
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP PILOT REPORTED IDLE DISAGREE & LT ENG W/NOT RESPOND TO THROTTLE INPUT DURING TURBULENCE.  TAT=32,220  TAC=10,447  TEC=8138  TET=27155  TSR=14222.  *SUPPLEMENTAL ETOPS*  REPLACED LEFT ENGINE ECU IAW 73-21-15-4.  SYSTEM OPS CHECK NORMAL.  OK TO CONTINUE.
